# SDR DALA2023090607279

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 61,296 hours, 43,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA Y=889 LONG 29LH-29RH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 0185: CORROSION LEVEL 2. FRAME STA Y=889 LONG 29LH-29RH AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3. THE REPAIR'S SPECIFIED MAINTENANCE REQUIREMENTS ARE A VISUAL INSPECTION INITIALLY WITHIN 25,000 CYCLES AFTER INSTALLATION WITH REPETITIVE INTERVAL OF 6,500 CYCLES AS PER B717 SRM 53-20- 07-2R-3, PAR 6. A. (LP #2955487)
